Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 41, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 18, 2018, 8:02 PM MDT for 4 counties in Kansas; Cheyenne County, Kit Carson County, Colorado. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2018, 8:02 PM MDT (02:02 UTC)
- Expired
- May 18, 2018, 9:00 PM MDT
- In force
- 58 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Cheyenne County, CO, Kit Carson County, CO, Greeley County, KS, Logan County, KS, Sherman County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 55 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 8:55 PM MDT | HAIL 0.25 | 13 N Tribune, KS | ROAD 13 MILES NORTH OF TRIBUNE COMPLETELY COVERED WITH PEA SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 3:02 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 280 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1129 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
450
WUUS53 KGLD 190202
SVRGLD
COC017-063-KSC071-109-181-199-190300-
/O.NEW.KGLD.SV.W.0041.180519T0202Z-180519T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
802 PM MDT FRI MAY 18 2018
The National Weather Service in Goodland has issued a
* Severe Thunderstorm Warning for...
Northeastern Cheyenne County in east central Colorado...
Southeastern Kit Carson County in east central Colorado...
Wallace County in west central Kansas...
Northwestern Logan County in west central Kansas...
Northeastern Greeley County in west central Kansas...
Southern Sherman County in northwestern Kansas...
* Until 900 PM MDT/1000 PM CDT/
* At 802 PM MDT/902 PM CDT/, severe thunderstorms were located along
a line extending from 11 miles northeast of Cheyenne Wells to 7
miles southwest of Sharon Springs to 5 miles south of Tribune,
moving northeast at 45 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Goodland, Sharon Springs, Ruleton, Wallace and Edson.
This includes Interstate 70 in Kansas between mile markers 6 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3888 10191 3889 10225 3944 10186 3930 10139
3876 10141 3870 10150 3870 10157 3865 10157
3852 10175
TIME...MOT...LOC 0202Z 222DEG 37KT 3895 10222 3881 10184 3839 10178
HAIL...1.00IN
WIND...80MPH
$$
JRM3 follow-up statements
868
WWUS53 KGLD 190216
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
816 PM MDT FRI MAY 18 2018
COC017-063-KSC071-109-181-199-190300-
/O.CON.KGLD.SV.W.0041.000000T0000Z-180519T0300Z/
Cheyenne CO-Kit Carson CO-Wallace KS-Logan KS-Greeley KS-Sherman KS-
816 PM MDT FRI MAY 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM
MDT/1000 PM CDT/ FOR NORTHEASTERN CHEYENNE AND SOUTHEASTERN KIT
CARSON COUNTIES IN EAST CENTRAL COLORADO...WALLACE...NORTHWESTERN
LOGAN...NORTHEASTERN GREELEY COUNTIES IN WEST CENTRAL KANSAS AND
SOUTHERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS...
At 815 PM MDT/915 PM CDT/, severe thunderstorms were located along a
line extending from 15 miles northwest of Weskan to 3 miles north of
Sharon Springs to 8 miles northeast of Tribune, moving northeast at
45 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Goodland, Sharon Springs, Ruleton, Wallace and Edson.
This includes Interstate 70 in Kansas between mile markers 6 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage across the warning area. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
These thunderstorms will produce damaging winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.
&&
LAT...LON 3888 10191 3889 10225 3944 10186 3930 10139
3876 10141 3870 10150 3870 10157 3865 10157
3852 10175
TIME...MOT...LOC 0215Z 235DEG 37KT 3903 10215 3894 10177 3856 10165
HAIL...1.00IN
WIND...80MPH
$$
JRM323
WWUS53 KGLD 190233
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
833 PM MDT FRI MAY 18 2018
KSC071-190242-
/O.CAN.KGLD.SV.W.0041.000000T0000Z-180519T0300Z/
Greeley KS-
833 PM MDT FRI MAY 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREELEY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM MDT/1100
PM CDT/ for east central Colorado...and northwestern and west central
Kansas.
LAT...LON 3888 10191 3889 10225 3944 10186 3930 10139
3876 10141 3870 10150 3870 10181
TIME...MOT...LOC 0232Z 222DEG 37KT 3915 10202 3906 10163 3868 10152
$$
COC017-063-KSC109-181-199-190300-
/O.CON.KGLD.SV.W.0041.000000T0000Z-180519T0300Z/
Cheyenne CO-Kit Carson CO-Wallace KS-Logan KS-Sherman KS-
833 PM MDT FRI MAY 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM
MDT/1000 PM CDT/ FOR NORTHEASTERN CHEYENNE AND SOUTHEASTERN KIT
CARSON COUNTIES IN EAST CENTRAL COLORADO...WALLACE...NORTHWESTERN
LOGAN COUNTIES IN WEST CENTRAL KANSAS AND SOUTHERN SHERMAN COUNTIES
IN NORTHWESTERN KANSAS...
At 832 PM MDT/932 PM CDT/, severe thunderstorms were located along a
line extending from 13 miles south of Kanorado to 10 miles north of
Wallace to 15 miles northwest of Leoti, moving northeast at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Goodland, Sharon Springs, Ruleton, Wallace and Edson.
This includes Interstate 70 in Kansas between mile markers 6 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These thunderstorms will produce damaging winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.
&&
LAT...LON 3888 10191 3889 10225 3944 10186 3930 10139
3876 10141 3870 10150 3870 10181
TIME...MOT...LOC 0232Z 222DEG 37KT 3915 10202 3906 10163 3868 10152
HAIL...1.00IN
WIND...70MPH
$$
JRM728
WWUS53 KGLD 190241
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
841 PM MDT FRI MAY 18 2018
COC017-063-190250-
/O.CAN.KGLD.SV.W.0041.000000T0000Z-180519T0300Z/
Cheyenne CO-Kit Carson CO-
841 PM MDT FRI MAY 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEYENNE AND
SOUTHEASTERN KIT CARSON COUNTIES IN EAST CENTRAL COLORADO IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM MDT/1100
PM CDT/ for northwestern and west central Kansas.
LAT...LON 3870 10181 3888 10191 3888 10204 3918 10205
3944 10186 3930 10139 3876 10141 3870 10150
TIME...MOT...LOC 0240Z 219DEG 31KT 3919 10199 3910 10160 3872 10149
$$
KSC109-181-199-190300-
/O.CON.KGLD.SV.W.0041.000000T0000Z-180519T0300Z/
Wallace KS-Logan KS-Sherman KS-
841 PM MDT FRI MAY 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM
MDT/1000 PM CDT/ FOR WALLACE...NORTHWESTERN LOGAN AND SOUTHERN
SHERMAN COUNTIES...
At 840 PM MDT/940 PM CDT/, severe thunderstorms were located along a
line extending from 10 miles south of Kanorado to 12 miles north of
Wallace to 17 miles northwest of Leoti, moving northeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Goodland, Sharon Springs, Ruleton, Wallace and Edson.
This includes Interstate 70 in Kansas between mile markers 6 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These thunderstorms will produce damaging winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.
&&
LAT...LON 3870 10181 3888 10191 3888 10204 3918 10205
3944 10186 3930 10139 3876 10141 3870 10150
TIME...MOT...LOC 0240Z 219DEG 31KT 3919 10199 3910 10160 3872 10149
HAIL...1.00IN
WIND...70MPH
$$
JRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:21 PM MDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 18, 6:21 PM MDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Goodland KS 621 PM MDT Fri May 18 2018 .UPDATE... Issued at 603 PM MDT Fri May 18 2018 Just completed an update. Main reason was to expand the severe thunderstorm watch. Also raised pops and raised rainfall amounts based on high resolution/CAMs have a very good handle on what is going on. && .SHORT TERM...(This evening through Saturday) Issued at 209 PM MDT Fri May 18 2018 Forecast still looks on track for this afternoon/evening with convection expected to form vicinity of leading edge of outflow boundary. Latest GOES imagery suggests boundary lies along convergent zone of stable wave clouds and cumulus streets over northern Greeley and Wichita counties extending up toward Gove and over to Wakeeney. HRRR has been very consistent last 6 runs or so with timing of storm initiation around 4-5 pm MDT and location around highway 96. Latest SPC mesoanalysis suggests there may be a couple more hours before CINH is overcome. Guidance points to storms quickly developing upscale with discrete storms existing in a narrow time window early on. Not thinking much of a tornado threat given weak 1 km bulk shear and SRH values, but best chances would likely be across far southern part of our forecast area late this afternoon. Given mean wind flow and high precipitable water values, potential for heavy rainfall exists in areas which experience training cells, perhaps with better chances over our north and northeast counties. On Saturday, cold front will push through the area with GFS a bit faster than NAM, accompanied by showers. Current forecast has Saturday high temps ranging from low 50s NW to low 70s SE, but frontal timing may require refinement. .LONG TERM...(Saturday night through Friday) Issued at 245 PM MDT Fri May 18 2018 Long range guidance suggests that split flow aloft will prevail over the western CONUS through next week -- and that shortwave energy digging ashore the PAC NW on Sunday will amplify into a closed low that stalls over portions of the Intermountain West Mon-Wed. W-SW flow aloft is expected downstream over the Rockies and High Plains. Given a complicated synoptic pattern characterized by split flow and a cut-off low -- confidence is very low w/regard to sensible weather over the Tri-State area next week. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 603 PM MDT Fri May 18 2018 Widespread thunderstorms that will be severe and producing heavy rainfall are developing and expanding over the area. Prevailing conditions will be Mvfr with occasional ifr conditions through this period. Winds will be gusty and variable. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...BULLER SHORT TERM...DLF LONG TERM...VINCENT AVIATION...BULLER
Hazardous weather outlook, May 18, 6:29 PM MDT, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 629 PM MDT Fri May 18 2018 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191200- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 629 PM MDT Fri May 18 2018 /729 PM CDT Fri May 18 2018/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TONIGHT... Scattered to numerous thunderstorms are expected across the area through the night. For this evening, these storms will be capable of producing large hail, damaging winds, and a few tornadoes. Through the night these storms will be capable of producing very heavy rainfall that could cause flash flooding. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed
In the hours before
Local storm report, May 18, 7:33 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
733 PM MDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL 3 NW KANONA 39.83N 100.44W
05/18/2018 E1.00 INCH DECATUR KS NWS EMPLOYEE
&&
BWARRENLocal storm report, May 18, 7:40 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
740 PM MDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL QUINTER 39.07N 100.23W
05/18/2018 E1.75 INCH GOVE KS TRAINED SPOTTER
0731 PM HAIL 4 N COLBY 39.45N 101.05W
05/18/2018 E1.00 INCH THOMAS KS TRAINED SPOTTER
&&
MBULLERLocal storm report, May 18, 7:45 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
745 PM MDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL 1 SSE QUINTER 39.05N 100.23W
05/18/2018 E2.75 INCH GOVE KS EMERGENCY MNGR
REPORTED BETWEEN MILE MARKER 108 AND 109 ON I70
&&
BWARRENLocal storm report, May 18, 7:52 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
752 PM MDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 7 NW THE MONUMENT ROCKS 38.85N 100.86W
05/18/2018 M1.50 INCH LOGAN KS STORM CHASER
&&
BWARRENLocal storm report, May 18, 7:53 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
753 PM MDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 7 NE ATWOOD 39.88N 100.95W
05/18/2018 E1.75 INCH RAWLINS KS PUBLIC
0640 PM TSTM WND DMG 7 NE ATWOOD 39.88N 100.95W
05/18/2018 RAWLINS KS PUBLIC
3 TO 4 INCH DIAMETER LIMBS WERE BROKEN. REPORT IS IN THE
SAME PLACE AS THE GOLFBALL HAIL. BOTH ARE DELAYED
REPORTS.
0740 PM FUNNEL CLOUD COLBY 39.39N 101.05W
05/18/2018 THOMAS KS EMERGENCY MNGR
EMERGENCY MANAGER RECEIVED TWO REPORTS OF FUNNEL CLOUDS.
ONE OVER THE TOWN AND JUST TO THE NORTHEAST OF TOWN.
&&
MBULLERLocal storm report, May 18, 7:56 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
756 PM MDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 9 N COLBY 39.52N 101.05W
05/18/2018 E0.50 INCH THOMAS KS PUBLIC
&&
BWARRENThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 6:04 PM MDT | Flash Flood Warning | GLD | Decatur, Rawlins | 3 hr |
| May 18, 6:13 PM MDT | Severe Thunderstorm Warning | GLD | Logan | 47 min |
| May 18, 6:13 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 32 min |
| May 18, 6:24 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 36 min |
| May 18, 6:28 PM MDT | Tornado Warning | GLD | Decatur | 32 min |
| May 18, 6:31 PM MDT | Special Weather Statement | GLD | Sheridan | 14 min |
| May 18, 6:43 PM MDT | Severe Thunderstorm Warning | GLD | Decatur | 32 min |
| May 18, 6:49 PM MDT | Special Weather Statement | GLD | Sheridan | 26 min |
| May 18, 6:53 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 22 min |
| May 18, 6:54 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 51 min |
| May 18, 6:56 PM MDT | Tornado Warning | GLD | Decatur | 34 min |
| May 18, 6:57 PM MDT | Tornado Warning | GLD | Gove, Sheridan | 18 min |
| May 18, 7:01 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 29 min |
| May 18, 7:09 PM MDT | Severe Thunderstorm Warning | GLD | Decatur | 51 min |
| May 18, 7:12 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 33 min |
| May 18, 7:12 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 33 min |
| May 18, 7:17 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 58 min |
| May 18, 7:25 PM MDT | Severe Thunderstorm Warning | GLD | Thomas | 35 min |
| May 18, 7:32 PM MDT | Severe Thunderstorm Warning | GLD | Decatur | 43 min |
| May 18, 7:39 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 36 min |
| May 18, 7:40 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 35 min |
| May 18, 7:42 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 33 min |
| May 18, 7:44 PM MDT | Tornado Warning | GLD | Thomas | 16 min |
| May 18, 7:52 PM MDT | Severe Thunderstorm Warning | GLD | Thomas | 38 min |
| May 18, 7:54 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Sheridan | 51 min |
| May 18, 7:58 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Norton, Sheridan | 47 min |
| May 18, 8:06 PM MDT | Flash Flood Warning | GLD | Gove | 4 hr |
| May 18, 8:17 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 13 min |
| May 18, 8:20 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 25 min |
| May 18, 8:21 PM MDT | Flash Flood Warning | GLD | Decatur, Graham, Norton, Sheridan | 6 hr |
| May 18, 8:22 PM MDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 24 min |
| May 18, 8:49 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 26 min |
| May 18, 8:58 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 47 min |
| May 18, 9:22 PM MDT | Severe Thunderstorm Warning | GLD | Thomas | 23 min |
| May 18, 9:26 PM MDT | Flash Flood Warning | GLD | Sherman | 4 hr |
| May 18, 6:24 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 51 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.